# SDR USAA2014121200012

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 60,848 hours, 22,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361051300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, DELAMINATION ON FLOOR PANEL 221DF BETWEEN FRAME 16 TO 21, Z-500, Y0,  REPLACED FLOOR PANEL 221DF IAW IRM 9701 REV G.
